最適制御問題における保存則の新しい導出法とその応用 : アシュケナージの二部門経済成長モデルの一般化

URI http://harp.lib.hiroshima-u.ac.jp/hue/metadata/12104
File
Title
最適制御問題における保存則の新しい導出法とその応用 : アシュケナージの二部門経済成長モデルの一般化
Title Alternative
A New Method for Deriving Conservation Laws in the Optimal Control Problem and Its Application : A Generalization of Askenazy's Two-sector Growth Model
Author
氏名 三村 文武
ヨミ ミムラ フミタケ
別名 Mimura Fumitake
Journal Title
広島経済大学経済研究論集
Volume
36
Issue
1
Spage
31
Epage
36
Published Date
20130630
Publisher
広島経済大学経済学会
ISSN
03871436
NCID
AN00212083
NAID
40019764751
Language
jpn
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Set
hue